I have had severe hearing loss on the left and the right is only a little better. I had woke up on the 26 with drooping in face and neck, with arm weekness and leg numbness and could not use it, TIA'S,then ended back in hospital the following day with severe angina,i have had severe problems with my breathing. is anyone having any of these horrible symptons.I am very worried about these things. yes i know its normal to have some side affects like severe flu symptoms cramping nausea ect..... But i have never had these horrible problems b4 these meds
I read your post on the GS 7977 thread related to TIAs (transient ischemic attack or mini-stroke. Up until yesterday I never heard of the term but I heard a story on the news about a former child actor who is now a musician had one. You are young and he is ten years younger than you.
"..TIA begins like a regular stroke, but then any noticeable symptoms or deficits disappear within an hour." Here is the link in case you are curious
There may be others who have insight. In the mean time I did come across an article related to HCV-Related Nervous System Disorders and transient ischemic attacks is listed in section 2. Neurological Manifestations.
I am not sure if your physician is aware of what happened or your past medical history and I encourage you to contact your doctor immediately. If this is a recent development it could be connected to your HCV. Either way this definitely sounds like something that requires medical oversight. I am not aware of the short or long-term implications of what happened to you. I personally have not heard of this symptom before however there are others with more experience than I have.
Please contact your doctor ASAP!
Hi I am so sorry to hear about your problems I had what I thought was a stroke while on Incivek. I was so afraid. My husband took my blood pressure and said it was normal. My doctor was no help, I could not talk for 2 days, could not read (I am a bookworm) write, think for close to 3 weeks. I finally called the Specialty Pharmacy and we went over all of the medications I was on. I was told that one of my meds was being completely blocked by the Incivek, another was tripled and another was 4 times it normal limit. I had not changed a dose Incivek did it for me. Until I found that out I thought I was losing my mind. I would suggest that you double check your medications with the Specialty Pharmacy. I had given them a list when I first started however research is on going so new side effects/interactions were discovered after I started the tx. It was awful. I hope you can get some answers Good luck
Many of us currently treating receive our Hepatitis C Medication from a "specialty pharmacy" since the average local pharmacy tends to not routinely stock the higher-cost injectable, infused and select oral medications for chronic conditions that have special storage requirements. For example the injectable Interferon (Pegasys) requires refrigeration.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.